# SDR IPXA11667580

- Difficulty date: June 19, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 41,409 hours, 12,851 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Wing Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FWD CARGO COMPT WING CENTER TANK FRONT SPAR VERTICAL STIFFENER UPPER AREA FOUND CRACKED JUST AT STA 785.9, LBL 10.94.  ORIGINAL MATERIAL IS BAC1518-912-2024T3511, CRACK LENGTH IS 1.25", CUT OFF LENGTH IS 19.5".  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL BAC1518-912-7075T6511 AS REPAIR STIFFENER SECTION, CLAD 2024T3-0100IN AS REPAIR STRAPS, TOTAL REPAIR LENGTH IS 26"
